Continuity in the parameter for the solutions of one-dimensional boundary-value problems for differential equations of higher orders in Slobodetsky spaces

  • H. O. Maslyuk
  • V. A. Mikhailets

Abstract

We introduce the most general class of linear boundary-value problems for systems of ordinary differential equations of order $r \geq 2$ whose solutions belong to the Slobodetsky space $^{Ws+r}_p\bigl( (a, b),C_m\bigr),$ where $m \in N,\; s > 0$ and $p \in (1,\infty )$. We also establish sufficient conditions under which the solutions of these problems are continuous functions of the parameter in the Slobodetsky space $W^{s+r}_p\bigl( (a, b),C_m\bigr)$.
Published
25.03.2018
How to Cite
MaslyukH. O., and MikhailetsV. A. “Continuity in the Parameter for the Solutions of One-dimensional boundary-Value Problems for Differential Equations of Higher Orders in Slobodetsky Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 3, Mar. 2018, pp. 404-11, http://umj.imath.kiev.ua/index.php/umj/article/view/1564.
Section
Research articles